# SDR 9JLA2021072829576

- Difficulty date: July 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N856T
- Make and model: Gulstm 200
- Aircraft serial: 112
- Aircraft time: 3,371 hours, 2,468 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 8220868073
- Part serial: 12NWB
- Condition: Defective
- Location: Flt Management
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE THE FLIGHT CREW WAS ATTEMPTING TO UPLOAD THE CURRENT VERSION OF THE NAV DATABASE, THE UPLOAD TERMINATED WITH POWER INTERRUPT DETECTED. MESSAGE ON CDU RED FMS1 MESSAGE ON BOTH HSI AND ADI. THE MAINTENANCE TEAM DETERMINED THE FLIGHT MANAGEMENT COMPUTER WAS AT FAULT. THE COMPLETER WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. THE DATABASE WAS UPLOADED AS REQUIRED, OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
